# SDR SWAA2021071580039

- Difficulty date: June 4, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1672 BATTERY FAILS EMERGENCY BATTERY CAPACITY CHECK. ; M1672 FAILS EMERGENCY BATTERY CAPACITY CHECK. / [01] REMOVED AND REPLACED M1672 BATTERY PACK PER AMM 33-51-06-960-805 STEPS 4. D. (1)-(4); [02] VERIFIED INSTALLATION OF EMERGENCY BATTERY PACK PER AMM 33-51-06-960-805 STEPS 4. D. (1)-(4); [03] PERFORMED GOOD INSTALLATION TEST OF EMERGENCY LIGHTING BATTERY PACK M1672 PER AMM 33-51-06-960-805 4. D. (5); [04] VERIFIED GOOD INSTALLATION TEST OF EMERGENCY LIGHTING BATTERY PACK M1672 PER AMM 33-51-06-960-805 4. D. (5)
